| Model Number |
ACU0T0 |
| Medical Device Problem Codes |
Crack (1135); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/06/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that during implantation of intraocular lens (iol), it can be pushed forward with considerable effort.Post implantation a hairline crack can be noted.The lens was not explanted and it was positioned to 12 o'clock.There was no patient impact.Additional information has been requested.There are three medical device reports associated with this event.This is 3 of 3.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).